# SDR DALA2020033102102

- Difficulty date: March 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 80,419 hours, 14,632 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 1 PYLON AFT STRUT FAIRING O/B SIDE INNER SKIN FOUND PUNCTURE AT NAC STA 400. REPAIRED PER 51-70-10 (LP 1540384)
